# SDR CALA2025102210408

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 51,500 hours, 18,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39C AISLE EMERGENCY MARKER IS BROKEN REMOVED AISLE EMERGENCY LIGHT AT 39C, LACARD PLACED ON FA PANEL. REQUESTING 3319E MEL 3319E LIGHT IS WITHIN 2 SEAT ROWS OF A MONUMENT AND MUST WORK MOVED 34 C TO 39 C. OPS CHECKED EMERGENY AISLE LIGHTS. OPS CHECKED GOOD.  REQUEST MEL FOR 34C. REQUESTING MEL TOMC OK SEAT 34C PLACED ON MEL 3319E.  REMOVED AND REPLACED BROKEN EMERGENCY MARKER AT SEAT 36C REF AMM 33-51-11.
